# SDR GUUA10110702

- Difficulty date: October 11, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 24,551 hours, 29,175 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 10164001423
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LOWER RUDDER HINGE ASSEMBLY EXFOLIATED.  REPLACED LOWER RUDDER HINGE ASSEMBLY.
